About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2013 (2013), Article ID 871961, 7 pages
http://dx.doi.org/10.1155/2013/871961
Research Article

Oscillation of Two-Dimensional Neutral Delay Dynamic Systems

College of Mathematics and Physics, Qingdao University of Science and Technology, Qingdao 266061, China

Received 15 January 2013; Accepted 12 March 2013

Academic Editor: Changpin Li

Copyright © 2013 Xinli Zhang and Shanliang Zhu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Hilger, “Analysis on measure chains—a unified approach to continuous and discrete calculus,” Results in Mathematics, vol. 18, no. 1-2, pp. 18–56, 1990. View at Zentralblatt MATH · View at MathSciNet
  2. R. Agarwal, M. Bohner, D. O'Regan, and A. Peterson, “Dynamic equations on time scales: a survey,” Journal of Computational and Applied Mathematics, vol. 141, no. 1-2, pp. 1–26, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. Bohner and A. Peterson, Dynamic Equations on Time Scales. An Introduction with Applications, Birkhäuser, Boston, Mass, USA, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  4. E. Thandapani and P. Mohan Kumar, “Oscillation of difference systems of the neutral type,” Computers & Mathematics with Applications, vol. 54, no. 4, pp. 556–566, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. L. Hanuštiaková and R. Olach, “Nonoscillatory bounded solutions of neutral differential systems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 7, pp. 1816–1824, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. L. Erbe, A. Peterson, and S. H. Saker, “Oscillation criteria for second-order nonlinear delay dynamic equations,” Journal of Mathematical Analysis and Applications, vol. 333, no. 1, pp. 505–522, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. S. H. Saker and D. O'Regan, “New oscillation criteria for second-order neutral functional dynamic equations via the generalized Riccati substitution,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 1, pp. 423–434, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. D.-X. Chen, “Oscillation and asymptotic behavior for nth-order nonlinear neutral delay dynamic equations on time scales,” Acta Applicandae Mathematicae, vol. 109, no. 3, pp. 703–719, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. R. N. Rath, N. Misra, and L. N. Padhy, “Oscillatory and asymptotic behaviour of a nonlinear second order neutral differential equation,” Mathematica Slovaca, vol. 57, no. 2, pp. 157–170, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. M. Bohner and A. Peterson, Eds., Advances in Dynamic Equations on Time Scales, Birkhäuser, Boston, Mass, USA, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  11. R. P. Agarwal and M. Bohner, “Basic calculus on time scales and some of its applications,” Results in Mathematics, vol. 35, no. 1-2, pp. 3–22, 1999. View at Zentralblatt MATH · View at MathSciNet
  12. B. G. Zhang and X. Deng, “Oscillation of delay differential equations on time scales,” Mathematical and Computer Modelling, vol. 36, no. 11–13, pp. 1307–1318, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. S.-C. Fu and M.-L. Lin, “Oscillation and nonoscillation criteria for linear dynamic systems on time scales,” Computers & Mathematics with Applications, vol. 59, no. 8, pp. 2552–2565, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet